April  2012, 8(2): 411-427. doi: 10.3934/jimo.2012.8.411

Calculus rules of generalized $\epsilon-$subdifferential for vector valued mappings and applications

1. 

College of Mathematics and Statistics, Chongqing University, Chongqing, 401331, China

Received  March 2011 Revised  October 2011 Published  April 2012

In this paper, a generalized $\epsilon-$subdifferential, which was defined by a norm, is first introduced for a vector valued mapping. Some existence theorems and the properties of the generalized $\epsilon-$subdifferential are discussed. A relationship between the generalized $\epsilon-$subdifferential and a directional derivative is investigated for a vector valued mapping. Then, the calculus rules of the generalized $\epsilon-$subdifferential for the sum and the difference of two vector valued mappings were given. The positive homogeneity of the generalized $\epsilon-$subdifferential is also provided. Finally, as applications, necessary and sufficient optimality conditions are established for vector optimization problems.
Citation: Shengji Li, Xiaole Guo. Calculus rules of generalized $\epsilon-$subdifferential for vector valued mappings and applications. Journal of Industrial & Management Optimization, 2012, 8 (2) : 411-427. doi: 10.3934/jimo.2012.8.411
References:
[1]

T. Amahroq, J.-P. Penot and A. Syam, On the subdifferentiability of the difference of two functions and local minimization,, Set-Valued Anal., 16 (2008), 413.  doi: 10.1007/s11228-008-0085-9.  Google Scholar

[2]

A. Y. Azimov and R. N. Gasimov, Stability and duality of nonconvex problems via augmented Lagrangian,, Cybernet. Systems Anal., 38 (2002), 412.  doi: 10.1023/A:1020316811823.  Google Scholar

[3]

J. Baier and J. Jahn, On subdifferentials of set-valued maps,, J. Optim. Theory Appl., 100 (1999), 233.  doi: 10.1023/A:1021733402240.  Google Scholar

[4]

J. M. Borwein, A lagrange multiplier theorem and a sandwich theorem for convex relations,, Math. Scand., 48 (1981), 189.   Google Scholar

[5]

R. I. Boţ and D.-M. Nechita, On the Dini-Hadamard subdifferential of the difference of two functions,, J. Glob. Optim., 50 (2011), 485.  doi: 10.1007/s10898-010-9604-y.  Google Scholar

[6]

G. Y. Chen and J. Jahn, Optimality conditions for set-valued optimization problems. Set-valued optimization,, Math. Meth. Oper. Res., 48 (1998), 187.  doi: 10.1007/s001860050021.  Google Scholar

[7]

N. H. Chieu and J.-C. Yao, Subgradients of the optimal value function in a parametric discrete optimal control problem,, J. Ind. Manag. Optm., 6 (2010), 401.  doi: 10.3934/jimo.2010.6.401.  Google Scholar

[8]

F. H. Clarke, A new approach to Lagrange multipliers,, Math. Oper. Res., 1 (1976), 165.  doi: 10.1287/moor.1.2.165.  Google Scholar

[9]

M. El Maghri and M. Laghdir, Pareto subdifferential calculus for convex vector mappings and applications to vector optimization,, SIAM J. Optim., 19 (2008), 1970.  doi: 10.1137/070704046.  Google Scholar

[10]

A. D. Ioffe, Calculus of Dini subdifferentials of functions and contingent coderivatives of set-valued maps,, Nonlinear Anal., 8 (1984), 517.  doi: 10.1016/0362-546X(84)90091-9.  Google Scholar

[11]

Y. Küçük, İ. Atasever and M. Küçük, Generalized weak subdiffrentials,, Optimization, 60 (2011), 537.  doi: 10.1080/02331930903524670.  Google Scholar

[12]

S. J. Li, Subgradient of S-convex set-valued mappings and weak efficient solutions,, (Chinese) Gaoxiao Yingyong Shuxue Xuebao Ser. A, 13 (1998), 463.   Google Scholar

[13]

S. J. Li and X. L. Guo, Weak subdifferential for set-valued mappings and its applications,, Nonlinear Anal., 71 (2009), 5781.  doi: 10.1016/j.na.2009.04.065.  Google Scholar

[14]

B. Sh. Mordukhovich, Maximum principle in the problem of time-optimal control with nonsmooth constraints,, J. Appl. Math. Mech., 40 (1976), 960.  doi: 10.1016/0021-8928(76)90136-2.  Google Scholar

[15]

B. S. Mordukhovich, N. M. Nam and N. D. Yen, Fréchet subdifferential calculus and optimality conditions in nondifferentiable programming,, Optimization, 55 (2006), 685.  doi: 10.1080/02331930600816395.  Google Scholar

[16]

J.-P. Penot, The directional subdifferential of the differenceof two convex functions,, J. Glob. Optim., 49 (2011), 505.  doi: 10.1007/s10898-010-9615-8.  Google Scholar

[17]

L. S. Pontryagin, Linear differential games II,, Soviet Math. Dokl., 8 (1967), 910.   Google Scholar

[18]

R. T. Rockafellar, "The Theory of Subgradients and its Applications to Problems of Optimization-Convex and Nonconvex Functions,", R & E, 1 (1981).   Google Scholar

[19]

R. T. Rockafellar, Proximal subgradients, marginal values, and augmented Lagrangians in nonconvex optimization,, Math. Oper. Res., 6 (1981), 424.  doi: 10.1287/moor.6.3.424.  Google Scholar

[20]

W. Song, Weak subdifferential of set-valued mappings,, Optimization, 52 (2003), 263.  doi: 10.1080/0233193031000120051.  Google Scholar

[21]

T. Tanino, Conjugate duality in vector optimization,, J. Math. Anal. Appl., 167 (1992), 84.  doi: 10.1016/0022-247X(92)90237-8.  Google Scholar

[22]

C. Zălinescu, Hahn-Banach extension theorems for multifunctions revisited,, Math. Meth. Oper. Res., 68 (2008), 493.  doi: 10.1007/s00186-007-0193-6.  Google Scholar

[23]

J. C. Zhou, C. Y. Wang, N. H. Xiu and S. Y. Wu, First-order optimality conditions for convex semi-infinite min-max programming with noncompact sets,, J. Ind. Manag. Optm., 5 (2009), 851.  doi: 10.3934/jimo.2009.5.851.  Google Scholar

[24]

J. Zowe, Subdifferentiability of convex functions with values in an ordered vector space,, Math. Scand., 34 (1974), 69.   Google Scholar

show all references

References:
[1]

T. Amahroq, J.-P. Penot and A. Syam, On the subdifferentiability of the difference of two functions and local minimization,, Set-Valued Anal., 16 (2008), 413.  doi: 10.1007/s11228-008-0085-9.  Google Scholar

[2]

A. Y. Azimov and R. N. Gasimov, Stability and duality of nonconvex problems via augmented Lagrangian,, Cybernet. Systems Anal., 38 (2002), 412.  doi: 10.1023/A:1020316811823.  Google Scholar

[3]

J. Baier and J. Jahn, On subdifferentials of set-valued maps,, J. Optim. Theory Appl., 100 (1999), 233.  doi: 10.1023/A:1021733402240.  Google Scholar

[4]

J. M. Borwein, A lagrange multiplier theorem and a sandwich theorem for convex relations,, Math. Scand., 48 (1981), 189.   Google Scholar

[5]

R. I. Boţ and D.-M. Nechita, On the Dini-Hadamard subdifferential of the difference of two functions,, J. Glob. Optim., 50 (2011), 485.  doi: 10.1007/s10898-010-9604-y.  Google Scholar

[6]

G. Y. Chen and J. Jahn, Optimality conditions for set-valued optimization problems. Set-valued optimization,, Math. Meth. Oper. Res., 48 (1998), 187.  doi: 10.1007/s001860050021.  Google Scholar

[7]

N. H. Chieu and J.-C. Yao, Subgradients of the optimal value function in a parametric discrete optimal control problem,, J. Ind. Manag. Optm., 6 (2010), 401.  doi: 10.3934/jimo.2010.6.401.  Google Scholar

[8]

F. H. Clarke, A new approach to Lagrange multipliers,, Math. Oper. Res., 1 (1976), 165.  doi: 10.1287/moor.1.2.165.  Google Scholar

[9]

M. El Maghri and M. Laghdir, Pareto subdifferential calculus for convex vector mappings and applications to vector optimization,, SIAM J. Optim., 19 (2008), 1970.  doi: 10.1137/070704046.  Google Scholar

[10]

A. D. Ioffe, Calculus of Dini subdifferentials of functions and contingent coderivatives of set-valued maps,, Nonlinear Anal., 8 (1984), 517.  doi: 10.1016/0362-546X(84)90091-9.  Google Scholar

[11]

Y. Küçük, İ. Atasever and M. Küçük, Generalized weak subdiffrentials,, Optimization, 60 (2011), 537.  doi: 10.1080/02331930903524670.  Google Scholar

[12]

S. J. Li, Subgradient of S-convex set-valued mappings and weak efficient solutions,, (Chinese) Gaoxiao Yingyong Shuxue Xuebao Ser. A, 13 (1998), 463.   Google Scholar

[13]

S. J. Li and X. L. Guo, Weak subdifferential for set-valued mappings and its applications,, Nonlinear Anal., 71 (2009), 5781.  doi: 10.1016/j.na.2009.04.065.  Google Scholar

[14]

B. Sh. Mordukhovich, Maximum principle in the problem of time-optimal control with nonsmooth constraints,, J. Appl. Math. Mech., 40 (1976), 960.  doi: 10.1016/0021-8928(76)90136-2.  Google Scholar

[15]

B. S. Mordukhovich, N. M. Nam and N. D. Yen, Fréchet subdifferential calculus and optimality conditions in nondifferentiable programming,, Optimization, 55 (2006), 685.  doi: 10.1080/02331930600816395.  Google Scholar

[16]

J.-P. Penot, The directional subdifferential of the differenceof two convex functions,, J. Glob. Optim., 49 (2011), 505.  doi: 10.1007/s10898-010-9615-8.  Google Scholar

[17]

L. S. Pontryagin, Linear differential games II,, Soviet Math. Dokl., 8 (1967), 910.   Google Scholar

[18]

R. T. Rockafellar, "The Theory of Subgradients and its Applications to Problems of Optimization-Convex and Nonconvex Functions,", R & E, 1 (1981).   Google Scholar

[19]

R. T. Rockafellar, Proximal subgradients, marginal values, and augmented Lagrangians in nonconvex optimization,, Math. Oper. Res., 6 (1981), 424.  doi: 10.1287/moor.6.3.424.  Google Scholar

[20]

W. Song, Weak subdifferential of set-valued mappings,, Optimization, 52 (2003), 263.  doi: 10.1080/0233193031000120051.  Google Scholar

[21]

T. Tanino, Conjugate duality in vector optimization,, J. Math. Anal. Appl., 167 (1992), 84.  doi: 10.1016/0022-247X(92)90237-8.  Google Scholar

[22]

C. Zălinescu, Hahn-Banach extension theorems for multifunctions revisited,, Math. Meth. Oper. Res., 68 (2008), 493.  doi: 10.1007/s00186-007-0193-6.  Google Scholar

[23]

J. C. Zhou, C. Y. Wang, N. H. Xiu and S. Y. Wu, First-order optimality conditions for convex semi-infinite min-max programming with noncompact sets,, J. Ind. Manag. Optm., 5 (2009), 851.  doi: 10.3934/jimo.2009.5.851.  Google Scholar

[24]

J. Zowe, Subdifferentiability of convex functions with values in an ordered vector space,, Math. Scand., 34 (1974), 69.   Google Scholar

[1]

Yves Dumont, Frederic Chiroleu. Vector control for the Chikungunya disease. Mathematical Biosciences & Engineering, 2010, 7 (2) : 313-345. doi: 10.3934/mbe.2010.7.313

[2]

A. K. Misra, Anupama Sharma, Jia Li. A mathematical model for control of vector borne diseases through media campaigns. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1909-1927. doi: 10.3934/dcdsb.2013.18.1909

[3]

Enkhbat Rentsen, Battur Gompil. Generalized nash equilibrium problem based on malfatti's problem. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 209-220. doi: 10.3934/naco.2020022

[4]

Mohsen Abdolhosseinzadeh, Mir Mohammad Alipour. Design of experiment for tuning parameters of an ant colony optimization method for the constrained shortest Hamiltonian path problem in the grid networks. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 321-332. doi: 10.3934/naco.2020028

[5]

Frank Sottile. The special Schubert calculus is real. Electronic Research Announcements, 1999, 5: 35-39.

[6]

Caifang Wang, Tie Zhou. The order of convergence for Landweber Scheme with $\alpha,\beta$-rule. Inverse Problems & Imaging, 2012, 6 (1) : 133-146. doi: 10.3934/ipi.2012.6.133

[7]

Samir Adly, Oanh Chau, Mohamed Rochdi. Solvability of a class of thermal dynamical contact problems with subdifferential conditions. Numerical Algebra, Control & Optimization, 2012, 2 (1) : 91-104. doi: 10.3934/naco.2012.2.91

[8]

Y. Latushkin, B. Layton. The optimal gap condition for invariant manifolds. Discrete & Continuous Dynamical Systems - A, 1999, 5 (2) : 233-268. doi: 10.3934/dcds.1999.5.233

[9]

Naeem M. H. Alkoumi, Pedro J. Torres. Estimates on the number of limit cycles of a generalized Abel equation. Discrete & Continuous Dynamical Systems - A, 2011, 31 (1) : 25-34. doi: 10.3934/dcds.2011.31.25

[10]

Ethan Akin, Julia Saccamano. Generalized intransitive dice II: Partition constructions. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021005

[11]

Hirofumi Notsu, Masato Kimura. Symmetry and positive definiteness of the tensor-valued spring constant derived from P1-FEM for the equations of linear elasticity. Networks & Heterogeneous Media, 2014, 9 (4) : 617-634. doi: 10.3934/nhm.2014.9.617

[12]

Carlos Gutierrez, Nguyen Van Chau. A remark on an eigenvalue condition for the global injectivity of differentiable maps of $R^2$. Discrete & Continuous Dynamical Systems - A, 2007, 17 (2) : 397-402. doi: 10.3934/dcds.2007.17.397

[13]

Mansour Shrahili, Ravi Shanker Dubey, Ahmed Shafay. Inclusion of fading memory to Banister model of changes in physical condition. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 881-888. doi: 10.3934/dcdss.2020051

[14]

Yizhuo Wang, Shangjiang Guo. A SIS reaction-diffusion model with a free boundary condition and nonhomogeneous coefficients. Discrete & Continuous Dynamical Systems - B, 2019, 24 (4) : 1627-1652. doi: 10.3934/dcdsb.2018223

[15]

Alexandr Mikhaylov, Victor Mikhaylov. Dynamic inverse problem for Jacobi matrices. Inverse Problems & Imaging, 2019, 13 (3) : 431-447. doi: 10.3934/ipi.2019021

[16]

Armin Lechleiter, Tobias Rienmüller. Factorization method for the inverse Stokes problem. Inverse Problems & Imaging, 2013, 7 (4) : 1271-1293. doi: 10.3934/ipi.2013.7.1271

[17]

Ardeshir Ahmadi, Hamed Davari-Ardakani. A multistage stochastic programming framework for cardinality constrained portfolio optimization. Numerical Algebra, Control & Optimization, 2017, 7 (3) : 359-377. doi: 10.3934/naco.2017023

[18]

Luke Finlay, Vladimir Gaitsgory, Ivan Lebedev. Linear programming solutions of periodic optimization problems: approximation of the optimal control. Journal of Industrial & Management Optimization, 2007, 3 (2) : 399-413. doi: 10.3934/jimo.2007.3.399

[19]

Hildeberto E. Cabral, Zhihong Xia. Subharmonic solutions in the restricted three-body problem. Discrete & Continuous Dynamical Systems - A, 1995, 1 (4) : 463-474. doi: 10.3934/dcds.1995.1.463

[20]

Mats Gyllenberg, Jifa Jiang, Lei Niu, Ping Yan. On the classification of generalized competitive Atkinson-Allen models via the dynamics on the boundary of the carrying simplex. Discrete & Continuous Dynamical Systems - A, 2018, 38 (2) : 615-650. doi: 10.3934/dcds.2018027

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (65)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]